skin-hair-icon
Clostridium Difficile
Dear sir, i was on oflaxcin and ornidazole for 5 days after that i am suffering from chronic partial diarrhea,some stool movement are solid while others are liquid its been almost a month,No blood or pus in the stool or any kind of pain nor there is any fart or burping.....Then my doctor put me on metronidazole 400*4 a day but its causing huge amount of acidity in my stomach can i make it 400*3 for 12 days...
64 Views v

Answers (1)

Like the answers? Chat privately with the doctor of your choice

Yeah, make it thrice daily. Also start Cap Vizylac twice daily after meals. Have plenty of curd, probiotics . Reduce tea, coffee, any other stimulant. All the best
Next Steps
be patient , takes few days
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.